# SDR FDEA202008282050

- Difficulty date: August 28, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 12,063 hours, 4,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32257
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FWD LOWER FUSELAGE SKIN AT STATION 773 STRINGER 36 LT FOUND   WITH EXISTING BLEND OUT WITH GOUGE MARK.  FWD LOWER FUSELAGE SKIN AT STATION 773 STRINGER 36 LT EXISTING BLEND OUT WITH GOUGE MARK, EVALUATED AND FOUND EXCEED LIMIT PER B767 SRM 53-00-01-1A ALLOWABLE DAMAGE 1 FIGURE 101 DETAIL II.  DAMAGED FUSELAGE SKIN AREA AT STATION 773 STRINGER 36 LT CUT OUT AND REPAIRED, AS PER B767 SRM 53-00-01-2R REPAIR 12 FIGURE 201.  CATEGORY B REPAIR WHICH REQUIRES SUPPLEMENTAL INSPECTIONS AS GIVEN IN TABLE 202. INSPECTION THRESHOLD: 30,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY, REPEAT   INSPECTIONS: ALTERNATIVE I, METHOD: INTERNAL-HIGH FREQUENCY EDDY CURRENT   INSPECTION AND EXTERNAL DETAILED VISUAL, INTERVALS: 9,000 FLIGHT CYCLES,   REFERENCE: NON DESTRUCTIVE TEST PART 6, 51-00-01.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
